Absolutely check with your doctor first! However be very careful what ever diet pill you choses. Many that I have tried gave me horrible feeling side effects. Trim spa was a waste of time and other strong fat burners have you sitting in the bathroom after every meal. I would ask your doctor about slimquick! It's the only one that has actually worked for me but I am committed to it and use the exercise regimen and diet plan as best I can. Mostly I would look at their plan with out the pill. Just look at the site It's slimquick! I would ask the doctor about the regimen.
Just use caution and please research everything. Including nutrition, how your body reacts to insulin and what exercise your body likes. Example it you want to add weight training there's a difference between lifting weights like a body builder and someone who wants to look lean. Also i would go to fittv and do some looking around.
Hope this helps. I have found the way you research your own body the more you respect it and see results, which leads to losing the weight forever.
My doctor had given me a prescirption for Wellbutrin XL not for depression or anything like that but for weight loss. Apparently the most common side effects of XL is a reduced desire to eat, and an increased libdo. My insurance would not give me XL only SR. The first few days I wasn't hungry after that... well lets just say next week i am going to get the B!@ shot. How long have you been on Wellbutrin? If not at all i would wait and see what type of effect that has on you first.
I take wellbutrin...but i have not noticed any difference in my eating habits...i wonder if maybe there is a certain time of the day that we should be taking it?
I really need to lose weight also. I have four children-all by c-sections- and if any of you have ever had one you know that your body does not look very nice afterwards...and all the situps in the world will not make that stomach go away.
I have taken Welbutrin in the past and experienced weight loss. It totally shut down my appetite and made me feel nausia for a week or 2. As a result ~ over a period of time I started smoking again, so that my Dr. would give me more Welbutrin. Of course, now I would like to quit for good and I can't get a script for it again.
I would say give it a shot... if you can handle the nausia... it doesn't last too long. Plus you feel HAPPY! :)
I m taking xenical now. I would also like to mix wellbutrin for better effect.
How much weight loss can i achieve with wellbutrin?
I had no idea that anti-depressants were being used as weight loss suppliments. I have taken Wellbutrin for post pardum depression. Then later, I was on Lexapro. Due to insurance change, I had to switch to Celexa. I've never felt they had an impact on my eating. This thread of anti-depressants as a means of weightloss makes me say ... hmmmmmm!
I wish you ALL success in your weightloss endeavors. It's a struggle, but what isn't. So push to success. What else can you do-- get fatter, be more depressed, binge, repeat the crazy cycle? Just be healthy and happy. You only have 1 life-- so give your best!
Veca (With you in the Struggle!)